# SDR P5CA2011051200053

- Difficulty date: May 12, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 45,968 hours, 7,479 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Acoustic Panel
- Condition: Dented
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 ENGINE NOSE COWL INLET & NBSP; HAS DENTS TO THE ACOUSTIC PANELS AT THE 3, 6 AND 11 O'CLOCK POSITIONS.  ACCOMPLISHED PERMANENT REPAIR IAW EI T2011A54B-1137, SRM 54-15-01.
